Marco CANNONE

  • Fiche
  • Publications

Nom: CANNONE
Prénom: Marco
Site: UPEM
Bureau: 4B 021
Téléphone: +33 1 60 95 75 26
Situation: Permanent
Statut: Professeur
Équipe de recherche: Équations aux dérivées partielles
Courriel: marco.cannone [at] u-pem.fr
Page personnelle: http://perso.math.u-pem.fr/cannone.marco/
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • Global well-posedness for Navier-Stokes equations in critical Fourier-Herz spaces
    Nonlinear Analysis: Theory, Methods and Applications 75 9 (2012) 3754--3760     
  • Slowing Decaying Solutions to the Incompressible Navier-Stokes System in R^n
    Gakuto International Series, Mathematical Sciences and Applications 35 1 (2011) 17-30     
  • Global existence for a system of non-linear and non-local transport equations describing the dynamics of dislocation densities
    Archive for Rational Mechanics and Analysis 196 1 (2010) 71-96     
  • Infinite Energy Solutions to the Homogeneous Boltzmann Equation
    Communications on Pure and Applied Mathematics 63 6 (2010) 747--778     
  • On the inviscid limit of the two dimensional Navier-Stokes equations with fractional diffusion
    Adv. Math. Sci. Appl. 18 2 (2008) 607 - 624     
  • A losing estimate for the ideal MHD equations with application to blow-up criterion
    SIAM Journal on Mathematical Analysis 38 6 (2006) 1847--1859     
  • Smooth or singular solutions to the Navier-Stokes system
    Journal of Differential Equations 197 2 (2004) 247--274     
  • Existence and uniqueness for the Prandtl equations
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 332 3 (2001) 277--282     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Paris-Est - Marne-la-Vallée
5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne